# SDR IPXA2574440

- Difficulty date: June 26, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 23,941 hours, 15,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Bs 440-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  REPLACED SEAT TRACK FROM BS 440-680, LBL 45.5.   ACCOMPLISHING SPLICE AT BS 470 IAW SRM 53-00-52-2R-5.  REPAIR 5 IAW RCD 149161, DWG 143 N5273.
